BibTeX record journals/ndjfl/Zahidi02

download as .bib file

@article{DBLP:journals/ndjfl/Zahidi02,
  author    = {Karim Zahidi},
  title     = {Hilbert's Tenth Problem for Rings of Rational Functions},
  journal   = {Notre Dame J. Formal Log.},
  volume    = {43},
  number    = {3},
  pages     = {181--192},
  year      = {2002},
  url       = {https://doi.org/10.1305/ndjfl/1074290716},
  doi       = {10.1305/ndjfl/1074290716},
  timestamp = {Thu, 21 May 2020 20:05:54 +0200},
  biburl    = {https://dblp.org/rec/journals/ndjfl/Zahidi02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics